American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R04) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information   
View Article: PDF

[3] Jean Cougnard. Normal integral bases for $A_4$ extensions of the rationals. Math. Comp. 75 (2006) 485-496. MR 2176411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Valérie Flammang and Georges Rhin. Algebraic integers whose conjugates all lie in an ellipse. Math. Comp. 74 (2005) 2007-2015. MR 2164108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Georges Rhin and Qiang Wu. On the absolute Mahler measure of polynomials having all zeros in a sector. II. Math. Comp. 74 (2005) 383-388. MR 2085898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gregory P. Dresden. Sums of heights of algebraic numbers. Math. Comp. 72 (2003) 1487-1499. MR 1972748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christophe Doche. On the spectrum of the Zhang-Zagier height. Math. Comp. 70 (2001) 419-430. MR 1681120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Johannes Buchmann and Friedrich Eisenbrand. On factor refinement in number fields. Math. Comp. 68 (1999) 345-350. MR 1613766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gregory P. Dresden. Orbits of algebraic numbers with low heights . Math. Comp. 67 (1998) 815-820. MR 1468942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Daberkow and M. Pohst. On integral bases in relative quadratic extensions. Math. Comp. 65 (1996) 319-329. MR 1325866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Georges Rhin and Christopher Smyth. On the absolute Mahler measure of polynomials having all zeros in a sector . Math. Comp. 64 (1995) 295-304. MR 1257579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Schinzel. An extension of the theorem on primitive divisors in algebraic number fields . Math. Comp. 61 (1993) 441-444. MR 1189523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Zagier. Algebraic numbers close to both $0$ and $1$ . Math. Comp. 61 (1993) 485-491. MR 1197513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. J. Godwin and J. R. Smith. On the Euclidean nature of four cyclic cubic fields . Math. Comp. 60 (1993) 421-423. MR 1149291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bettina Just. Integer relations among algebraic numbers . Math. Comp. 54 (1990) 467-477. MR 993930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. J. Smyth. The mean values of totally real algebraic integers . Math. Comp. 42 (1984) 663-681. MR 736460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1